# SDR DL76S040447

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 43,114 hours, 20,401 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 271002216
- Part serial: 1518A
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A/C LOST CENTER HYD SYSTEM PRESSURE AND QTY.  REPLACED NUMBER 5 SPOILER ACTUATOR FOR CRACKED HOUSING.
